EconPapers    
Economics at your fingertips  
 

The Theory of Response-Adaptive Randomization in Clinical Trials. Feifang Hu and William F. Rosenberger

Christopher Assaid

Journal of the American Statistical Association, 2007, vol. 102, 1479-1479

Date: 2007
References: Add references at CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.ingentaconnect.com/content/asa/jasa/2007/00000102/00000480/art00054 full text (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlasa:v:102:y:2007:m:december:p:1479-1479

Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html

Access Statistics for this article

Journal of the American Statistical Association is currently edited by Leonard A. Stefanski

More articles in Journal of the American Statistical Association from American Statistical Association
Series data maintained by Christopher F. Baum ().

 
Page updated 2017-09-29
Handle: RePEc:bes:jnlasa:v:102:y:2007:m:december:p:1479-1479